Publications Actions
Publications at Authenticus Institutional Profile

An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports. 

Publications displayed at an Authenticus institutional profile depend on two parameters:

  • Researchers team associated with the institution per year. 
  • Publications source type. 

We define 3 types of publication sources:

  • Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team. 
  • All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team. 
  • Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed. 
External   Internal

Publications Count: 473

27 Team Members
Filters -> Year: 2019
1
TITLE: Crystal monoids & crystal bases: Rewriting systems and biautomatic structures for plactic monoids of types A(n), B-n, C-n, D-n, and G(2)
AUTHORS: Alan J Cain ; Robert D Gray; António Malheiro ;
SOURCE: JOURNAL OF COMBINATORIAL THEORY SERIES A, VOLUME: 162, PAGES: 406-466, PUBLISHED: 2019
INDEXED IN: Scopus WOS DBLP CrossRef
2
TITLE: Discussing Hilbert's 24th problem
AUTHORS: Ines Hipolito; Reinhard Kahle ;
SOURCE: PHILOSOPHICAL TRANSACTIONS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, VOLUME: 377, ISSUE: 2140, PUBLISHED: 2019
INDEXED IN: WOS
3
TITLE: Feynman quadrics-motive of the massive sunset graph
AUTHORS: Matilde Marcolli; Goncalo Tabuada ;
SOURCE: JOURNAL OF NUMBER THEORY, VOLUME: 195, PAGES: 159-183, PUBLISHED: 2019
INDEXED IN: Scopus WOS
4
TITLE: Identification of proofs via syzygies
AUTHORS: António Malheiro ; Jose Francisco Reis;
SOURCE: PHILOSOPHICAL TRANSACTIONS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, VOLUME: 377, ISSUE: 2140, PAGES: 20180275, PUBLISHED: 2019
INDEXED IN: Scopus WOS CrossRef
5
TITLE: Is There a "Hilbert Thesis"?  Full Text
AUTHORS: Reinhard Kahle ;
SOURCE: STUDIA LOGICA, VOLUME: 107, ISSUE: 1, PAGES: 145-165, PUBLISHED: 2019
INDEXED IN: Scopus WOS CrossRef: 1
6
TITLE: On the Bruhat order of labeled graphs  Full Text
AUTHORS: Richard A Brualdi; Fernandes, Rosario ; Susana Furtado ;
SOURCE: DISCRETE APPLIED MATHEMATICS, VOLUME: 258, PAGES: 49-64, PUBLISHED: 2019
INDEXED IN: Scopus WOS CrossRef
7
TITLE: ORBITS OF PRIMITIVE k-HOMOGENOUS GROUPS ON (n - k)-PARTITIONS WITH APPLICATIONS TO SEMIGROUPS
AUTHORS: Joao Araujo ; Wolfram Bentz; Peter J Cameron;
SOURCE: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 371, ISSUE: 1, PAGES: 105-136, PUBLISHED: 2019
INDEXED IN: Scopus WOS
8
TITLE: Principal Schottky bundles over Riemann surfaces  Full Text
AUTHORS: Casimiro, AC ; Ferreira, S; Florentino, C;
SOURCE: GEOMETRIAE DEDICATA, VOLUME: 201, ISSUE: 1, PAGES: 379-409, PUBLISHED: 2019
INDEXED IN: Scopus WOS CrossRef
9
TITLE: REGULAR DOUBLE p-ALGEBRAS  Full Text
AUTHORS: Adams, ME; Hanamantagouda P Sankappanavar; Julia Vaz de Carvalho ;
SOURCE: MATHEMATICA SLOVACA, VOLUME: 69, ISSUE: 1, PAGES: 15-34, PUBLISHED: 2019
INDEXED IN: WOS
10
TITLE: The change in multiplicity of an eigenvalue due to adding or removing edges
AUTHORS: Charles R Johnson; Carlos M Saiago ; Kenji Toyonaga;
SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 560, PAGES: 86-99, PUBLISHED: 2019
INDEXED IN: Scopus WOS
11
TITLE: The monoids of the patience sorting algorithm
AUTHORS: Alan J Cain ; António Malheiro ; Fabio M Silva;
SOURCE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 29, ISSUE: 1, PAGES: 85-125, PUBLISHED: 2019
INDEXED IN: Scopus WOS DBLP CrossRef
12
TITLE: The Rank of the Semigroup of All Order-Preserving Transformations on a Finite Fence
AUTHORS: Vítor H. Fernandes ; Joerg Koppitz; Tiwadee Musunthia;
SOURCE: BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, VOLUME: 42, ISSUE: 5, PAGES: 2191-2211, PUBLISHED: 2019
INDEXED IN: Scopus WOS CrossRef: 2
13
TITLE: Visual thinking and simplicity of proof
AUTHORS: Alan J Cain ;
SOURCE: PHILOSOPHICAL TRANSACTIONS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, VOLUME: 377, ISSUE: 2140, PUBLISHED: 2019
INDEXED IN: WOS
14
TITLE: A Logician's Sidelong Glance at Irony  Full Text
AUTHORS: Reinhard Kahle ;
SOURCE: Baltic International Yearbook of Cognition, Logic and Communication, VOLUME: 12, ISSUE: 1, PUBLISHED: 2018
INDEXED IN: CrossRef
15
TITLE: A NOTE ON GROTHENDIECK'S STANDARD CONJECTURES OF TYPE C+ AND D
AUTHORS: Goncalo Tabuada ;
SOURCE: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 146, ISSUE: 4, PAGES: 1389-1399, PUBLISHED: 2018
INDEXED IN: Scopus WOS
16
TITLE: A note on the Schur-finiteness of linear sections
AUTHORS: Goncalo Tabuada ;
SOURCE: MATHEMATICAL RESEARCH LETTERS, VOLUME: 25, ISSUE: 1, PAGES: 237-253, PUBLISHED: 2018
INDEXED IN: WOS CrossRef
17
TITLE: A recursion-theoretic characterisation of the positive polynomial-time functions
AUTHORS: Das, A; Oitavem, I ;
SOURCE: 27th Annual EACSL Conference Computer Science Logic, CSL 2018 in Leibniz International Proceedings in Informatics, LIPIcs, VOLUME: 119, PUBLISHED: 2018
INDEXED IN: Scopus
18
TITLE: Additive invariants of orbifolds
AUTHORS: Goncalo Tabuada ; Michel Van den Bergh;
SOURCE: GEOMETRY & TOPOLOGY, VOLUME: 22, ISSUE: 5, PAGES: 3003-3048, PUBLISHED: 2018
INDEXED IN: Scopus WOS CrossRef
19
TITLE: Anti-powers in infinite words  Full Text
AUTHORS: Gabriele Fici; Antonio Restivo; Manuel Silva ; Luca Q Zamboni;
SOURCE: JOURNAL OF COMBINATORIAL THEORY SERIES A, VOLUME: 157, PAGES: 109-119, PUBLISHED: 2018
INDEXED IN: Scopus WOS CrossRef: 1
20
TITLE: Automorphism Groups of Circulant Digraphs With Applications to Semigroup Theory  Full Text
AUTHORS: Joao Araujo ; Wolfram Bentz; Edward Dobson; Janusz Konieczny; Joy Morris;
SOURCE: COMBINATORICA, VOLUME: 38, ISSUE: 1, PAGES: 1-28, PUBLISHED: 2018
INDEXED IN: Scopus WOS CrossRef: 1

Results per Page: 20.
Page 1 of 24. Total results: 473.